| Catalog Number |
30123206 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the liner was unable to be inserted into the cup.The surgeon suggested possible poor bone quality or angulation.The procedure was completed using another device.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10: 30123206, item name: 32mm i.D.Size f high wall liner , lot # 65257133.30123606 , item name: 36mm i.D.Size f high wall liner, lot # 65257326 110010245, item name: g7 osseoti 4 hole shell 54mm f, lot # 65698321.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g6 h2 h6 h11 visual examination of the returned product, all 3 liners have deformations to the outside rim lock, scratches/gouges to outside spherical surface, gouges to outside tapered surface, and gouges to the top rim surface.It also has deformations and burrs on anti-rotation scallops.No other damage was noted during visual evaluation.All 3 liners measured in specification.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.